Estimation of parameters of parallelism model with elliptically distributed errors
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Metrika.
Volume (Year): 71 (2010)
Issue (Month): 1 (January)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=102509
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Srivastava, M. S. & Bilodeau, M., 1989. "Stein estimation under elliptical distributions," Journal of Multivariate Analysis, Elsevier, vol. 28(2), pages 247-259, February.
- Ullah, Aman & Zinde-Walsh, Victoria, 1984. "On the Robustness of LM, LR, and W Tests in Regression Models," Econometrica, Econometric Society, vol. 52(4), pages 1055-66, July.
- Loschi, Rosangela H. & Iglesias, Pilar L. & Arellano-Valle, Reinaldo B., 2003. "Predictivistic characterizations of multivariate student-t models," Journal of Multivariate Analysis, Elsevier, vol. 85(1), pages 10-23, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.